# SDR DHL2004745519

- Difficulty date: July 6, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  NR 3 SLAT INT FRAME BOTTOM AFT WS 525 IS CRACKED IN RADIUS.  REMOVED NR 3 SLAT FOR SHEET METAL ACCESS IAW B727 M/M 27-81-11.  REMOVED CRACKED RIB ON NR 3 SLAT IAW B727 SRM 51-30-2.  FABRICATED RIB FROM 7075-T6 .032 SIZE 15 X 5.5 INCHES PO 900573 IAW B727 SRM 57-50-2.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED RIB IAW B727 SRM 51-30-2.  INSTALLED NR 3 SLAT IAW B727 M/M 27-81-11.
